CureZone   Log On   Join
Re: Won't it flush out the medicine?
 
Gloria Views: 1,699
Published: 19 years ago
 
This is a reply to # 55,901

Re: Won't it flush out the medicine?


My husband past away February 11, 2002 possibly on a Monday morning. He was Epilectic & had been switched from dialatin to taking Depoke & Zonagram -- it started out as if the switch was helping him (he experienced no more shaking of the hands). However, he continued to have seizures here & there until one day he was in a serious car accident on January 18,2001. We lived in Las Vegas at this time & I am sure the accident was due to a seizure disorder. This accident left him with a concousion & his memory worsen. He fully recover but for some reason his memory of things became more vague and he would experience haslussantion & stay up all night. The doctors committed him to a behavorial clinic after an ambulance had to take him to a hospital. I was told by his doctor that they should have let him sleep off the dosage of medicine & order an neurologist. Knowing that he was epiliptic should have know he should have slep off the medicine given him.. I then see if the lack of sleep and medicine caused the advert reaction. Nevertheless, later on down the road this occurred a couple of time. I notice when he anixous or serious trying to reach a goal this would happen. While he was in the hospital the last time I went to the library a did some research on depoke & found out the side effect were what he was experiencing. My question to you is, why didn't the doctor realize this, are they not conscous of side effects or is it that they are just pill pusher? I did not let my take this medicine after finding this out. After his hospital release we visited his doctor the next day and brought the printed document with me and the pulled out his PDR to compare note & immediately switched him back to dilatin the very medicine he was taken off of. I did not want him back on dilatin, & the doctor told him to began taking this medicine that night. I was skepitical due to that depoke he was being administered in the hospital was a strong medicine. His shakes reoccurred after a week on dialatin and 4 weeks later died.
Could you eloborate on this?

Thank you.

A wife who still wonders if there could have been something more that the doctors could have look closer at...
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

0.672 sec, (2)